Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

August 6, 2011Craig County, Nowata County, Rogers County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 6, 2011, 8:22 PM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 8:22 PM CDT (01:22 UTC)
Expired
Aug 6, 2011, 9:15 PM CDT
In force
53 min
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Nowata County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4106 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

860 
WWUS84 KTSA 070122
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SAT AUG 6 2011

OKZ056>058-061>063-070215-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
822 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHEASTERN
     NOWATA...WESTERN OTTAWA AND EASTERN ROGERS

AT 820 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOWATA TO 6 MILES NORTHWEST OF NEW ALLUWE TO 7 MILES
NORTHWEST OF BUSHYHEAD TO 4 MILES NORTHEAST OF TIAWAH...MOVING 
NORTHEAST AT 30 MPH.  STRONG WINDS OF 45 TO 55 MPH ARE OCCURRING 
WITH THE STORMS.  WIND GUSTS OF 30 TO 45 MPH ARE RUNNING WELL AHEAD 
OF THE STORMS INTO PARTS OF DELAWARE AND OTTAWA COUNTIES. 


LAT...LON 3695 9485 3658 9485 3619 9557 3649 9565
      3664 9560 3676 9573 3700 9541 3700 9489
TIME...MOT...LOC 0120Z 232DEG 27KT 3673 9559 3669 9551
          3654 9556 3633 9550

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 6, 2:53 PM CDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 6, 2:53 PM CDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT AUG 6 2011

.DISCUSSION...

QUASI-STATIONARY FRONT/OUTFLOW BOUNDARY CURRENTLY SITTING JUST
INSIDE THE NORTHWEST PART OF THE FORECAST AREA. RADAR MOSAIC HAS
SHOWN SIGNS OF SOME MOSTLY ELEVATED ECHOES DEVELOPING THIS
AFTERNOON ALONG THE BOUNDARY...WITH THIS TREND EXPECTED TO
CONTINUE INTO THE EVENING. ADDITIONAL CONVECTION WILL DEVELOP
ACROSS NORTHWEST OKLAHOMA AND INTO CENTRAL KANSAS...WHICH WILL
LIKELY PUT DOWN SOME OUTFLOW BOUNDARIES THAT WILL AFFECT PORTIONS
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TOWARD SUNDAY
MORNING. THIS WILL RESULT IN COOLER OVERNIGHT TEMPERATURES ACROSS
PARTS OF THE AREA TONIGHT...AND LIKELY SLIGHTLY COOLER HIGH
TEMPERATURES TOMORROW.

THE UPPER LEVEL RIDGE FINALLY BEGINS TO BREAK DOWN SOMEWHAT EARLY
THIS COMING WEEK...AND THE FRONT THAT HAS REMAINED JUST NORTH OF
THE AREA WILL BEGIN TO MOVE SOUTHWARD BY LATE TOMORROW. WINDS WILL
SHIFT TO A MORE SOUTHWESTERLY DIRECTION...AND COMBINED WITH THE
NORMAL PREFRONTAL WARM NOSE...WILL RESULT IN A GOOD PORTION OF THE
AREA REACHING TEMPERATURES ABOVE 110 DURING THE AFTERNOON. THE
GRADIENT WILL ALSO INCREASE...RESULTING IN WINDIER CONDITIONS THAN
WE HAVE SEEN LATELY. THE COMBINED VERY HOT TEMPERATURES...VERY LOW
RELATIVE HUMIDITIES /LESS THAN 20 PERCENT/...AND STRONGER
SUSTAINED WINDS WILL CONTRIBUTE TO AN EXTREME FIRE DANGER ON
MONDAY AFTERNOON...ESPECIALLY FOR AREAS ALONG AND NORTHWEST OF
INTERSTATE 44. A FIRE WEATHER WATCH WILL BE ISSUED TO COVER THE
THREAT IN THIS AREA...ALTHOUGH IT SHOULD BE NOTED THAT WIND SPEEDS
MAY BE MARGINAL ESPECIALLY IN OSAGE/PAWNEE/WASHINGTON COUNTIES.
THE FEELING IS THAT THE EXTREME TEMPERATURES/RELATIVE HUMIDITIES
AND THE RECENT FIRE BEHAVIOR OFFSET THAT MARGINALITY AT THIS TIME.

COOLER...ALTHOUGH STILL ABOVE NORMAL...TEMPERATURES WILL ARRIVE ON
TUESDAY...AS THE AREA GETS INTO A SUBTLE WEST TO NORTHWEST FLOW
REGIME ALOFT. THIS WILL ALSO INCREASE MCS POTENTIAL INTO THE
MIDDLE OF THE WEEK...ESPECIALLY FOR AREAS OF FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS.

THE RIDGE WILL REBUILD INTO THE REGION TOWARD THE LATTER PART OF
THE WEEK...WHICH WILL SHUT OFF THE PRECIPITATION POTENTIAL AND
ALSO LEAD TO A RETURN TO WIDESPREAD TRIPLE DIGIT HEAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 107  83 110 /  30  20  10  10
FSM   80 108  78 110 /  10  20  10  10
MLC   82 108  81 108 /  10  20  10  10
BVO   73 105  76 111 /  40  20  20  20
FYV   74 100  73 102 /  20  20  20  10
BYV   76  99  75 101 /  20  20  30  20
MKO   76 106  77 108 /  20  20  10  10
MIO   77 103  76 107 /  30  20  30  20
F10   77 106  79 108 /  20  20  10  10
HHW   81 107  81 107 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     FIRE WEATHER WATCH FROM 10 AM MONDAY TO 10 PM MONDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ064.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

     EXCESSIVE HEAT WATCH FROM 7 PM MONDAY TO 9 PM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....22
Hazardous weather outlook, Aug 6, 5:33 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT SAT AUG 6 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
532 PM CDT SAT AUG 6 2011

...ISOLATED SEVERE STORMS THIS EVENING...
...EXTREME HEAT CONTINUES...
...A WILDFIRE OUTBREAK IS POSSIBLE MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...NOW..ENDING AROUND 11PM.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW THROUGH TONIGHT.

DISCUSSION...
A FEW THUNDERSTORMS WILL OCCUR THIS EVENING IN NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS. BECAUSE OF THE EXTREME HEAT...ANY
STORM IS LIKELY TO PRODUCT 35 TO 45 MPH WINDS. AN ISOLATED SEVERE
STORM IS POSSIBLE WITH DAMAGING MICROBURST WINDS.

A VERY HIGH FIRE DANGER CONTINUES ACROSS THE REGION WITH A NUMBER
OF FIRES ONGOING IN THE AREA. WHILE THE THUNDERSTORMS WILL PROVIDE
BRIEF WETTING OF THE VEGETATION IN SOME AREAS...A FEW STORMS WILL
HAVE LIMITED RAINFALL...SO THAT THE LIGHTNING WITH THE STORMS COULD
SPARK A FIRE. IN ADDITION...THE GUSTY WINDS ASSOCIATED WITH THE
STORMS WILL BRIEFLY FAN THE FLAMES OF EXISTING FIRES AND COULD
DRIVE THEM IN NEW DIRECTIONS AS THE WIND SHIFTS NEAR THE STORMS.
FIRE FIGHTERS SHOULD BE EXTREMELY AWARE OF ANY STORMS APPROACHING
A FIRE GROUND.

THE DANGEROUS HEAT WILL CONTINUE THROUGH TONIGHT WITH ONLY LOCAL
RELIEF IN OR NEAR STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL
...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
A WILDFIRE OUTBREAK IS POSSIBLE IN PARTS OF THE AREA ON MONDAY.
THE ONGOING SERIOUS FIRE WEATHER CONDITIONS COULD WORSEN ON MONDAY
AS WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT. A FIRE
WEATHER WATCH HAS BEEN ISSUED FOR PARTS OF EASTERN OKLAHOMA.

THE FRONT THAT MOVES INTO THE REGION ON TUESDAY WILL REMAIN IN THE
AREA THROUGH THURSDAY PROVIDING DAILY THUNDERSTORM CHANCES. THE
EXTRA CLOUD COVER AND RAIN POTENTIAL WILL TAKE THE EDGE OF THE
EXTREME HEAT IN MANY AREAS. HOWEVER SOUTHEAST OKLAHOMA WILL LIKELY
CONTINUE TO SEE DANGEROUS HEAT CONDITIONS NEXT WEEK AND ALL OF THE
AREA WILL CONTINUE TO SEE SEASONABLY HOT CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY RESPONSE AGENCIES AND FIRE FIGHTING AGENCIES SHOULD
CLOSELY FOLLOW THE FORECAST FOR THE NEXT SEVERAL DAYS AND MAKE
APPROPRIATE PLANS TO HANDLE THE POTENTIAL FOR WORSENING FIRE
WEATHER CONDITIONS ON MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 6, 7:06 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT SAT AUG 6 2011

OKZ054-060-070045-
OSAGE OK-TULSA OK-
706 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE AND NORTHERN TULSA

AT 707 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF SPERRY...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...OWASSO AND SPERRY.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3634 9581 3616 9581 3616 9580 3615 9580
      3615 9615 3631 9614
TIME...MOT...LOC 0007Z 272DEG 11KT 3622 9606
Local storm report, Aug 6, 7:26 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             3 N CATOOSA             36.23N 95.75W
08/06/2011  E0.75 INCH       ROGERS             OK   AMATEUR RADIO

            NEAR PORT OF CATOOSA.

&&

JDS
Special weather statement, Aug 6, 7:28 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT SAT AUG 6 2011

OKZ060-061-070100-
ROGERS OK-TULSA OK-
728 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS AND NORTHEASTERN TULSA

AT 728 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SPERRY TO TULSA...MOVING EAST AT
10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...OWASSO...SPERRY AND COLLINSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3644 9575 3612 9576 3612 9599 3633 9600
TIME...MOT...LOC 0028Z 250DEG 10KT 3633 9595 3615 9592
Local storm report, Aug 6, 7:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
733 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     3 NNW BROKEN ARROW      36.09N 95.81W
08/06/2011                   TULSA              OK   PUBLIC

            SEVERAL LARGE TREES GREATER THAN 2 INCHES IN DIAMETER
            SPLIT AND BLOWN DOWN AT SHILOH NEIGHBORHOOD AT BATTLE
            CREEK.

&&

JDS
Special weather statement, Aug 6, 7:37 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT SAT AUG 6 2011

OKZ062-070115-
MAYES OK-
737 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     MAYES

AT 737 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PRYOR TO 2 MILES SOUTH OF PRYOR
TO 3 MILES SOUTHWEST OF MURPHY...MOVING EAST AT 20 MPH.  THE STORMS
ARE WEAKENING BUT WILL CONTINUE TO PRODUCE WIND GUSTS TO 55 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PRYOR...MURPHY...LOCUST
GROVE...ROSE...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGL
EY...DISNEY...SNOWDALE STATE PARK...SPAVINAW STATE PARK...CHEROKEE
STATE PARK AND DISNEY LITTLE BLUE STATE PARK.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9500 3618 9502 3616 9509 3616 9512
      3615 9512 3611 9530 3628 9535 3642 9544
      3651 9528 3651 9501
TIME...MOT...LOC 0037Z 252DEG 17KT 3639 9539 3628 9528
          3613 9526
Special weather statement, Aug 6, 8:22 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT SAT AUG 6 2011

OKZ056>058-061>063-070215-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
822 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...SOUTHEASTERN
     NOWATA...WESTERN OTTAWA AND EASTERN ROGERS

AT 820 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOWATA TO 6 MILES NORTHWEST OF NEW ALLUWE TO 7 MILES
NORTHWEST OF BUSHYHEAD TO 4 MILES NORTHEAST OF TIAWAH...MOVING
NORTHEAST AT 30 MPH.  STRONG WINDS OF 45 TO 55 MPH ARE OCCURRING
WITH THE STORMS.  WIND GUSTS OF 30 TO 45 MPH ARE RUNNING WELL AHEAD
OF THE STORMS INTO PARTS OF DELAWARE AND OTTAWA COUNTIES.

LAT...LON 3695 9485 3658 9485 3619 9557 3649 9565
      3664 9560 3676 9573 3700 9541 3700 9489
TIME...MOT...LOC 0120Z 232DEG 27KT 3673 9559 3669 9551
          3654 9556 3633 9550

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:02 PM CDTSpecial Weather StatementTSATulsa28 min
Aug 6, 7:05 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner40 min
Aug 6, 7:06 PM CDTSpecial Weather StatementTSATulsa39 min
Aug 6, 7:28 PM CDTSpecial Weather StatementTSATulsa32 min
Aug 6, 7:34 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa20 min
Aug 6, 7:37 PM CDTSpecial Weather StatementTSAMayes38 min
Aug 6, 8:36 PM CDTSpecial Weather StatementTSAPawnee54 min
Aug 6, 9:10 PM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa65 min
Aug 7, 3:43 PM CDTSpecial Weather StatementTSAPittsburg32 min
Aug 7, 3:45 PM CDTSpecial Weather StatementTSALeFlore30 min
Aug 7, 4:02 PM CDTSevere Thunderstorm WarningTSAPittsburg43 min
Aug 7, 5:06 PM CDTSpecial Weather StatementTSAPittsburg24 min
Aug 7, 5:29 PM CDTSpecial Weather StatementTSAPushmataha46 min
Aug 7, 5:42 PM CDTSpecial Weather StatementTSALeFlore48 min
Aug 7, 5:52 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha38 min
Aug 6, 7:01 PM CDTSevere Thunderstorm WarningTSACarroll, Madison44 min
Aug 6, 8:24 PM CDTSpecial Weather StatementTSAMadison66 min
Aug 6, 9:06 PM CDTAreal Flood AdvisoryTSACarroll, Madison3 hr

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.